# SDR USAA2012052500004

- Difficulty date: May 23, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 58,056 hours, 22,472 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Bearing
- Part number: 27840201
- Condition: Worn
- Location: Recirc Fan
- Component: Fan, Honeywell
- Component part number: 6455072
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ORF - FLT 1020  EN ROUTE PHL TO MCO.  UNKNOWN FUMES IN COCKPIT AND CABIN.  CREW MEMBERS EXPERIENCED EYE BURNING/ THROAT IRRITATION.  CAPT EXPERICENCED EYE BURNING AND DIZZINESS.  THE CREW DECLARED AN EMERGENCY AND DIVERTED TO ORF.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE RIGHT CABIN RECIRCULATION FAN.  REPLACED WORN BEARINGS.
